On -Transformations of Antisymmetric Graphs
Matematicko-fyzikálny časopis (1966)
- Volume: 16, Issue: 4, page 353-356
- ISSN: 0139-9918
Access Full Article
topHow to cite
topKotzig, Anton. "O $\delta $-transformáciách antisymetrických grafov." Matematicko-fyzikálny časopis 16.4 (1966): 353-356. <http://eudml.org/doc/30136>.
@article{Kotzig1966,
author = {Kotzig, Anton},
journal = {Matematicko-fyzikálny časopis},
keywords = {topology},
language = {slo},
number = {4},
pages = {353-356},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {O $\delta $-transformáciách antisymetrických grafov},
url = {http://eudml.org/doc/30136},
volume = {16},
year = {1966},
}
TY - JOUR
AU - Kotzig, Anton
TI - O $\delta $-transformáciách antisymetrických grafov
JO - Matematicko-fyzikálny časopis
PY - 1966
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 16
IS - 4
SP - 353
EP - 356
LA - slo
KW - topology
UR - http://eudml.org/doc/30136
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.